# SDR IPXA2016063005237

- Difficulty date: June 16, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 24,313 hours, 16,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Dented
- Location: Bs 610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C13,  LOWER SKIN EXTERNAL FUSLAGE BS 610 S25L DENTED.  REPAIRED IAW SRM 53-00-01 REPAIR 3.
